| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown biomet xp right 65mm femoral component.Unknown biomet xp right 9mm lateral bearing.Unknown biomet xp right 9mm medial bearing.Unknown biomet 31-x 8mm standard patella.Unknown stryker simplex antibiotic bone cement.Unknown synthes 4.5 mm shaft screw-40 mm x 1.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-02592.0001825034-2020-02593.0001825034-2020-02594.0001825034-2020-02595.
Event or Problem Description
It was reported the patient underwent a right total knee arthroplasty.Subsequently, the patient began experiencing knee pain.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.